xanax....no longer fun

Discussion in 'Pharmaceuticals' started by SpENS93, Jan 17, 2009.

  1. SpENS93

    SpENS93 Illuminati

    instead of the chill feeling where i just chill and sit there i just sleep all day...o well probly shouldnt of took it at noon maybe waited 8 hours..? lol
     
  2. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    I've never found Xanax fun. Makes me extremely tired, and I pass out. Not recreational at all, for me anyways.
     
  3. blitz7341

    blitz7341 Banned

    i used to do alot of xanax every day. my tolerance got pretty high and i ended up going to rehab. i think when you take really high doses it alters your brain chemistry. recently if ive done em it dosnt feel the same. i get the sedation but none of the euphoria. bars are just way too good. be carefull with that shit
     
  4. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    Also be careful, Xanax has EXTREME WD'S! I would go almost as far as to say that WD'ing from Benzo's is harder then Opiates. Lasts a fuckton longer too.
     

  5. you're not the only one that thinks this.. i think its almost common knowledge these days that a benzo wd will kill you before a opiate wd will
     
  6. does2

    does2 Member

    ^ It is. My mom has had xanax prescribed to her for 7 years. The stories I have...
    Let's just say I go out of my way to have a xanax connect to make sure she never runs out...
     
  7. prissbaby

    prissbaby creepy

    withdrawal
     
  8. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    It's safe to say you have never taken Opiates or Benzos.

    :)
     
  9. *randy*

    *randy* Member

    I have been taking around 8mg of klonopin daily since christmass. I get scared when I read posts like this does weaning down work to not go through w d? I take it for medical reasons and my docter has talked about switching me to a different med. Any ideas would be helpfull thanks. Edited looked for the correct spelling
     
  10. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    Klonophan? I am not sure what the WD's from that are...I've never heard of it.

    If you are prescribed to it, your doctor will have to switch you, or slowly ween you off of it, don't worry.
     
  11. *randy*

    *randy* Member

    Ok thanks I may have spelled it rong but it's a benzo. I think I'm going to just start taking lower doses every few days incase my docter stops filling them. My mom some how thinks I trade my meds for other drugs.
     
  12. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    Your doctor legally can't just STOP prescribing drugs that will cause you WD's, he has to ween you off them, unless you were doing something illegal.
     
  13. Severely stoned

    Severely stoned Senior Member

    trippin bALLS reaDin this
     
  14. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    ^Don't PWT, post while tripping. You end up in the wrong subforum, posting about nothing to do with the topic, lol.
     
  15. does2

    does2 Member

    That's one way of stating it.
     
  16. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    What is another way? :p

    I love you. <3
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice